Mathematische Zeitschrift

, Volume 231, Issue 2, pp 253–299

Boundary regularity of correspondences in \({\bf C^2}\)

  • Kaushal Verma

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Kaushal Verma
    • 1
  1. 1. Rawles Hall, Department of Mathematics, Indiana University, Bloomington, IN 47405, USA (e-mail: kverma@iu-math.math.indiana.edu) US

Personalised recommendations